CSpace
黎曼流形上混合边值问题的第一特征值估计
杨洪苍
2003
Source Publication数学学报
ISSN0583-1431
Volume046Issue:005Pages:843
Abstract设M为一带边界DM的紧致Riemann流形.本文考虑M上的下述混合边值条件的特征值问题{△u+v1u=0 Du/Dn+αu|DM=0,其中n为DM的外法向单位向量,α为一正常数.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36999
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
杨洪苍. 黎曼流形上混合边值问题的第一特征值估计[J]. 数学学报,2003,046(005):843.
APA 杨洪苍.(2003).黎曼流形上混合边值问题的第一特征值估计.数学学报,046(005),843.
MLA 杨洪苍."黎曼流形上混合边值问题的第一特征值估计".数学学报 046.005(2003):843.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杨洪苍]'s Articles
Baidu academic
Similar articles in Baidu academic
[杨洪苍]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杨洪苍]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.